# SDR 9706549906

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956N
- Make and model: Doug DC-9-31
- Aircraft serial: 47252
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAITNENANCE INSPECTION, FOUND FORWARD CABIN EMERGENCY LIGHTS BETWEEN ROWS 1 THROUGH 4 AND RIGHT FORWARD ACCESS DOOR INOPERATIVE.  REPAIRED WIRING AND REPLACED FUSE, OPERATIONAL CHECK NORMAL.
